# SDR DALA2015050303046

- Difficulty date: May 2, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 108,096 hours, 13,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN U/D, FWD HALF INOPERATIVE ON SERVICE CHECK.  REPLACED BATTERY PACK WITH SERVICEABLE AT M335; CHECKED M312 AND M7052 IAW AMM 33-51.  PERFORMED OPERATOR  TEST & NORMAL.  7035643.
